# SDR UPS99829617

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE EXTERNAL SKIN AT FS 1620, LONG 20L IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED AREA AND REPAIRED IAW DHC SK880-113.
